# SDR UALA2013030601326

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1525-1530 HAS GOUGE HEAVY DENT BETWEEN STRINGER 23 AND 24 RIGHT.  REPAIRED DAMAGE ON FUSELAGE SKIN BETWEEN BS 1525-1530 STR 23R AND 24R IAW B757-200 SRM 53-00-01 FIG 201 REPAIR 3.  REPAIR ACCOMPLISHED IAW B757-200 SRM 53-00-01 FIG 201 REPAIR 3.
